# SDR DALA2022070504657

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 INOP EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EPSU PER A320 AMM 33-51-38. OK FOR SERVICE. (2306183)
